en
Scientific article
Open access
English

Coda-wave decorrelation sensitivity kernels in 2-D elastic media: a numerical approach

Published inGeophysical Journal International, vol. 223, no. 2, p. 934-943
Publication date2020
Citation (ISO format)
DURAN, Alejandro, PLANES, Thomas, OBERMANN, Anne. Coda-wave decorrelation sensitivity kernels in 2-D elastic media: a numerical approach. In: Geophysical Journal International, 2020, vol. 223, n° 2, p. 934–943. doi: 10.1093/gji/ggaa357
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1365-246X
149views
201downloads

Technical informations

Creation12/15/2020 2:44:00 PM
First validation12/15/2020 2:44:00 PM
Update time03/15/2023 11:43:42 PM
Status update03/15/2023 11:43:42 PM
Last indexation01/17/2024 11:58:32 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack